Loading [MathJax]/jax/output/SVG/config.js
Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, 2014, Volume 54, Number 2, Pages 208–223
DOI: https://doi.org/10.7868/S0044466914020045
(Mi zvmmf9988)
 

This article is cited in 5 scientific papers (total in 5 papers)

A relaxation method for minimizing a smooth function on a generalized spherical segment

A. M. Dulliev

Kazan Typolev State Technological University, ul. Karla Marksa 10, Kazan, 420111, Tatarstan, Russia
Full-text PDF (819 kB) Citations (5)
References:
Abstract: The minimization of a smooth functional on a generalized spherical segment of a finite-dimensional Euclidean space is examined. A relaxation method that involves successive projections of the antigradient onto auxiliary sets of a simpler structure is proposed. It is shown that, under certain natural assumptions, this method converges to a stationary point.
Key words: nonconvex optimization problems, gradient projection method, relaxation method, convergence, Lipschitz condition, spherical segment, tangent cone.
Received: 14.01.2013
English version:
Computational Mathematics and Mathematical Physics, 2014, Volume 54, Issue 2, Pages 219–234
DOI: https://doi.org/10.1134/S0965542514020043
Bibliographic databases:
Document Type: Article
UDC: 519.658
Language: Russian
Citation: A. M. Dulliev, “A relaxation method for minimizing a smooth function on a generalized spherical segment”, Zh. Vychisl. Mat. Mat. Fiz., 54:2 (2014), 208–223; Comput. Math. Math. Phys., 54:2 (2014), 219–234
Citation in format AMSBIB
\Bibitem{Dul14}
\by A.~M.~Dulliev
\paper A relaxation method for minimizing a smooth function on a generalized spherical segment
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 2
\pages 208--223
\mathnet{http://mi.mathnet.ru/zvmmf9988}
\crossref{https://doi.org/10.7868/S0044466914020045}
\elib{https://elibrary.ru/item.asp?id=21136495}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 2
\pages 219--234
\crossref{https://doi.org/10.1134/S0965542514020043}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000332740500004}
\elib{https://elibrary.ru/item.asp?id=21870967}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84897767592}
Linking options:
  • https://www.mathnet.ru/eng/zvmmf9988
  • https://www.mathnet.ru/eng/zvmmf/v54/i2/p208
  • This publication is cited in the following 5 articles:
    1. A. M. Dulliev, “Minimizatsiya gladkoi funktsii na granitse vneshnego obobschennogo segmenta sfery”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2024, no. 87, 22–33  mathnet  crossref
    2. Yu. A. Chernyaev, “Numerical algorithm for minimizing a convex function on the intersection of a smooth surface and a convex compact set”, Comput. Math. Math. Phys., 59:7 (2019), 1098–1104  mathnet  crossref  crossref  isi  elib
    3. Yu. A. Chernyaev, “Convergence of the gradient projection method and Newton's method as applied to optimization problems constrained by intersection of a spherical surface and a convex closed set”, Comput. Math. Math. Phys., 56:10 (2016), 1716–1731  mathnet  crossref  crossref  isi  elib
    4. A. M. Dulliev, “Nearly optimal coverings of a sphere with generalized spherical segments”, Comput. Math. Math. Phys., 55:7 (2015), 1110–1119  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. Yu. A. Chernyaev, “An extension of the gradient projection method and Newton's method to extremum problems constrained by a smooth surface”, Comput. Math. Math. Phys., 55:9 (2015), 1451–1460  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Statistics & downloads:
    Abstract page:574
    Full-text PDF :99
    References:98
    First page:31
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025